Alert archive / Vermont / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Albany, NY

June 19, 2017Windham County, Vermont

NWS Albany, NY issued this flash flood warning at Jun 19, 2017, 2:10 PM EDT for Windham County, Vermont. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2017, 2:10 PM EDT (18:10 UTC)
Expired
Jun 19, 2017, 7:15 PM EDT
In force
5 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Windham County, VT

The radar

The Albany radar (KENX), 133 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:45 PM EDTFLASH FLOODBrattleboro, VTLARGE MUDSLIDE COVERING ROUTE 30 NORTH OF BRATTLEBORO.
Jun 19, 6:45 PM EDTFLASH FLOODBrattleboro, VTBRATTLEBORO PD REPORTS NUMEROUS ROAD CLOSURES DUE TO HIGH WATER.. THE DICKINSON ROAD BRIDGE IS UNDERWATER. ROUTES 30 AND 9 HAVE ALTERNATING TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

416 
WGUS51 KALY 191810
FFWALY
VTC025-192315-
/O.NEW.KALY.FF.W.0001.170619T1810Z-170619T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
210 PM EDT MON JUN 19 2017

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Eastern Windham County in southern Vermont...

* Until 715 PM EDT

* At 208 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen and one to three inches of additional rainfall is 
  expected this afternoon. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Brattleboro, Hinsdale, Chesterfield, Putney, Vernon, Westmoreland,
  Westminster, Newfane, Guilford Center, Guilford, Brookline, Athens,
  North Westminster, North Vernon, East Dummerston, East Putney,
  Fairview Village, Dummerston Center, Putney Station and Green
  River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
      4300 7246 4297 7247 4295 7253 4292 7252
      4288 7255 4281 7254 4278 7251 4277 7252
      4277 7249 4273 7246 4274 7275 4314 7260
      4311 7243

$$

Frugis
3 follow-up statements
773 
WGUS71 KALY 192001
FFSALY

Flash Flood Statement
National Weather Service Albany NY
401 PM EDT MON JUN 19 2017

VTC025-192315-
/O.CON.KALY.FF.W.0001.000000T0000Z-170619T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windham VT-
401 PM EDT MON JUN 19 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
EASTERN WINDHAM COUNTY...

At 359 PM EDT, doppler radar and emergency management reported heavy 
rain due to thunderstorms over eastern Windham county. Up to four 
inches of rain have already fallen in the Brattleboro area and flash 
flooding is ongoing across the area.  Some homes have been impacted 
by high water as well.

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials. Mudslides have already impacted parts of 
Route 30 near Brattleboro.

Some locations that will experience flooding include...
Brattleboro, Hinsdale, Chesterfield, Putney, Vernon, Westmoreland,
Westminster, Newfane, Guilford Center, Guilford, Brookline, Athens,
North Westminster, North Vernon, East Dummerston, East Putney,
Fairview Village, Dummerston Center, Putney Station and Green River.

Additional rainfall amounts of up to two inches are possible in the 
warned area with additional showers and thunderstorms through the 
early evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
      4300 7246 4297 7247 4295 7253 4292 7252
      4288 7255 4281 7254 4278 7251 4277 7252
      4277 7249 4273 7246 4274 7275 4314 7260
      4311 7243

$$

Frugis
220 
WGUS71 KALY 192246
FFSALY

Flash Flood Statement
National Weather Service Albany NY
646 PM EDT MON JUN 19 2017

VTC025-192315-
/O.CON.KALY.FF.W.0001.000000T0000Z-170619T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windham VT-
646 PM EDT MON JUN 19 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
EASTERN WINDHAM COUNTY...

At 638 PM EDT, local law enforcement reported flash flooding in the 
Brattleboro area. Several roads remain closed due to high water, and 
a bridge on Dickinson Road is under water. Routes 9 and 30 have 
alternating traffic. Radar estimates that up to 4 inches of rain 
have fallen. Flash flooding is already occurring.

Some locations that will experience flooding include...
Brattleboro, Hinsdale, Chesterfield, Putney, Vernon, Westmoreland,
Westminster, Newfane, Guilford Center, Guilford, Brookline, Athens,
North Westminster, North Vernon, East Dummerston, East Putney,
Fairview Village, Dummerston Center, Putney Station and Green River.

Additional rainfall amounts of half an inch or less are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
      4300 7246 4297 7247 4295 7253 4292 7252
      4288 7255 4281 7254 4278 7251 4277 7252
      4277 7249 4273 7246 4274 7275 4314 7260
      4311 7243

$$

DBT
227 
WGUS71 KALY 192312
FFSALY

Flash Flood Statement
National Weather Service Albany NY
712 PM EDT MON JUN 19 2017

VTC025-192319-
/O.EXP.KALY.FF.W.0001.000000T0000Z-170619T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Windham VT-
712 PM EDT MON JUN 19 2017

...THE FLASH FLOOD WARNING FOR EASTERN WINDHAM COUNTY WILL EXPIRE AT
715 PM EDT...

Flood waters are receding; however, numerous roads remain closed due 
to flooding. If you encounter a flooded roadway, remember: Turn 
Around, Don't Drown.

LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
      4300 7246 4297 7247 4295 7253 4292 7252
      4288 7255 4281 7254 4278 7251 4277 7252
      4277 7249 4273 7246 4274 7275 4314 7260
      4311 7243

$$

DBT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 1:46 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 19, 1:46 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Albany NY
146 PM EDT Mon Jun 19 2017

.SYNOPSIS...
An approaching cold front will bring showers, some
with heavy rain, and the possibility of strong to severe
thunderstorms through this evening. Behind the cold front, there
will still be a chance of showers on Tuesday and Wednesday, but with
breezy and less humid conditions.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
     Severe Thunderstorm Watch 354 In Effect Until 8 PM EDT This
Evening...

     A Flash Flood Watch is in effect for most of eastern New
York and western New England, except for the western
Adirondacks, from Monday afternoon through much of Monday
night...

     Severe thunderstorms and flash flooding possible for some
areas this afternoon and evening...

As of 1140 AM... A severe thunderstorm watch has been issued for
all of the Albany Forecast Area except Herkimer and Hamilton
Counties in New York. Raised high temperatures a couple of
degrees as many areas have already exceeded forecast high
temps. No other changes at this time.

Previous...
A line of showers and embedded thunderstorms continues to slide
eastward across southern VT and the northwestern Berkshires.
Some of these showers/t-storms have produced locally heavy
rainfall and frequent lightning, but no severe wx has been
reported with these storms so far. They will be exiting to the
east shortly, with main showers/t-storms still to arrive this
afternoon from west to east across the area.

Some areas of low stratus have been in place this morning,
especially for southern and eastern areas. They clouds are
taking their time to erode this morning, but are slowly
diminishing. In addition, convective debris from activity to the
west will keep areas of mid and high clouds across the region
through the remainder of the morning hours.

The mix of mid and high clouds will limit  heating a bit but
periods of filtered sun should help temperatures reach around 80
to mid 80s from the Hudson Valley and points eastward. More
clouds and the development of new thunderstorms should keep
western and northern areas in the 70s, especially higher
terrain. Of course, we are starting in the lower to mid 70s
early this morning, so it will not take much heating for
temperatures to reach around 80 to mid 80s.

A surface wind shift boundary will initiate new convection
midday in western parts of the forecast area. The 3km HRRR and
NAM show this organizing into a QLCS line that goes west to east
across the area.

The wind shift boundary will track east through our forecast
area through the day reaching around the NY and New England
border late this afternoon. Instability/CAPE is expected to be
locally above 2000 j/kg, especially in the mid Hudson Valley to
NW CT and southern Berkshires. Boundary layer winds will
increase and small jet cores could enhance shear over our region,
while increasing midlevel winds also contribute to damaging
wind potential. Our region is expected to be in a right entrance
region of an upper jet core aiding in some upper divergence.

However, instability is very surface based and midlevel lapse
rates are rather meager due to warmth aloft. The low level
thermal thermal and moisture gradient is very broad resulting in
limited low level forcing outside of the physical forcing aided
by the low level winds. So, some lines of thunderstorms, some
with potential damaging winds and small hail are expected with
just an outside chance of an isolated tornado. There is
anomalous deep moisture over our region which supports chances
for localized flash flooding where thunderstorms can train
as the mean flow is largely parallel to the slow moving cold
front so training cells within lines of thunderstorms are
possible.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The mean northern stream upper trough is slow to build east and
the associated cold advection and cold front will also just
gradually build into our region. The deeper moisture is expected
to be east of our region by Tuesday but there will still be
enough low and midlevel moisture in place along with proximity
to upper dynamics and advancing boundary layer thermal gradient
along the leading edge of colder air to support some isolated
to scattered showers and thunderstorms Tuesday.

Outside of any showers or storms, there will be considerable
clouds but some periods of breaks or thin areas in the clouds.
Boundary l;ayer winds should be more westerly suggesting
increasing drier weather spreading east. Depending on how much
sun there is Tuesday, highs in the lower to mid 80s but surface
dewpoints will be falling through the day. Highs in the 70s in
higher terrain where there will be slightly better coverage of
scattered showers and thunderstorms.

More improvements Wednesday with continued low level drying and
cooling. An upper cold pool proximate to the exiting upper
energy is expected to track across the region as the mean
northern stream upper trough axis finally heads east allowing
more noticeable cooler and drier air into our region. The upper
cold pool could create enough instability for considerable
clouds in the afternoon and more isolated to scattered showers
and thunderstorms. Highs Wednesday in the mid 70s to around 80
but upper 60s to lower 70s higher terrain. Lows Wednesday night
will be in the 50s most areas with some upper 40s in parts of
the southern Adirondacks.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The period starts out on Thursday with a small area of high pressure
positioned over the region early in the day, bringing tranquil
weather. A warm front approaching from the Ohio Valley region will
then bring isolated to scattered showers and thunderstorms later in
the day into Thursday night.

Above normal temperatures and more humid conditions look to be in
store for Friday, as our region should be in the warm sector in wake
of the warm front passage. The GFS actually indicating the tropical
entity currently in the Gulf of Mexico getting caught up in the
southwest flow aloft and moving through our area on Friday. Will
discount this solution for now, as the ECMWF and CMC are not similar
with handling the potential tropical system, suppressing it well to
our south. A cold front passage and associated showers and
thunderstorms appear more likely, with a relatively zonal flow
aloft.

Showers and thunderstorms could linger into Saturday night depending
on the timing of the cold front passage. The front should push
through the area by Saturday morning, with high pressure building
into the region with slightly cooler temperatures and lower humidity
levels during the day. Dry conditions with near normal temperatures
persist through Saturday night. However, the next system then
approaches from the Midwest and Great Lakes, bringing another round
of possible showers and thunderstorms to close out the weekend.

Overall, a relatively unsettled pattern continues with temperatures
near to slightly above normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Conditions will be highly variable this afternoon in SHRA/TSRA.
Outside of precipitation, expect mainly VFR conditions. With
numerous showers and thunderstorms around, conditions will
deteriorate quickly at any one terminal to IFR in heavy rain and
thunder. Have covered IFR conditions with TEMPO groups through
00Z. Winds will be gusty at KALB and KPSF through the afternoon.
In any thunderstorm, there is the potential for wind gusts
exceeding 50 knots. But the ability to forecast these conditions
at any one terminal is very low. Thus max winds in TEMPO groups
are held at 30 knots.

Showers and thunderstorms should move east of the area by
later in the evening. Expect that low stratus clouds will linger
into the night. Expect some clearing with conditions improving
to VFR Tuesday morning.

Outlook...

Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
More widespread rainfall, heavy at times, along with strong to
severe thunderstorms are expected through this evening, as a
slow moving frontal boundary gradually pushes east across the
region. Even behind the frontal boundary on Tuesday there will
still be a chance of showers.

Relative humidity values will only drop to 60 to 80 percent
today, recover to 90 to 100 percent tonight, and drop to 40 to
60 percent on Tuesday.

Winds today will be southerly at around 15 mph but some gusts
to 25 mph are possible in the afternoon. Winds could gust over
40 mph in thunderstorms. Southwest at 15 mph or less are
expected tonight and west at around 15 mph on Tuesday.

&&

.HYDROLOGY...
A Flash Flood Watch is in effect for most of eastern New York
and western New England, except for the western Adirondacks,
from Monday afternoon through much of Monday night.

A wet pattern expected to set up through much of the upcoming week,
with the potential for some flash flooding today into tonight.

The potential for flash flooding increases as a slow moving
frontal boundary moves across the region, accompanied by a very
moist and humid air mass. Widespread showers and thunderstorms
with downpours are expected during this time, which could lead
to some flash flooding where heavy rainfall is most persistent
and/or where thunderstorms repeatedly move across the same
areas. Showers and thunderstorms will develop east of the
western Adirondacks, and move eastward across most of eastern
New York and western New England from this afternoon into
tonight. Many areas will see 1 to 2 inches of rain but localized
rainfall could be 2 to 4 inches.

Scattered showers and isolated thunderstorms are in the
forecast for Tuesday and Wednesday, although rainfall should be
much lighter than today so no additional hydro issues are
anticipated.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.EQUIPMENT...
KGFL airport observation continues to experience intermittent
communication issues. In addition, both the initial and second
release for this morning's 12Z KALY sounding was short due to
loss of signal.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through late tonight for CTZ001-013.
     Severe Thunderstorm Watch until 8 PM EDT this evening for
     CTZ001-013.
NY...Flash Flood Watch through late tonight for NYZ038>043-047>054-
     058>061-063>066-082>084.
     Severe Thunderstorm Watch until 8 PM EDT this evening for
     NYZ039>043-047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through late tonight for MAZ001-025.
     Severe Thunderstorm Watch until 8 PM EDT this evening for
     MAZ001-025.
VT...Flash Flood Watch through late tonight for VTZ013>015.
     Severe Thunderstorm Watch until 8 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...SND
NEAR TERM...SND/NAS
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...OKeefe/JPV
FIRE WEATHER...NAS
HYDROLOGY...NAS
EQUIPMENT...
Hazardous weather outlook, Jun 19, 4:58 AM EDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
458 AM EDT Mon Jun 19 2017

CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084-
VTZ013>015-201100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
458 AM EDT Mon Jun 19 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York excluding the western
Adirondacks, and southern Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a Slight to Enhanced Risk for severe thunderstorms across
much of the region. The main threat is expected to be damaging wind
gusts, although isolated large hail will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday through Friday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into tonight.

NYZ032-033-201100-
Northern Herkimer-Hamilton-
458 AM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for the western Adirondacks
eastern New York.

.DAY ONE...Today and Tonight.

Showers and non severe thunderstorms are expected through this
evening. Some of the storms could produce locally heavy rainfall,
gusty winds and lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday through Friday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 19, 1:42 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
142 PM EDT MON JUN 19 2017

CTZ001-MAZ025-191815-
Northern Litchfield-Southern Berkshire-
142 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKSHIRE COUNTY...

At 140 PM EDT, a strong thunderstorm was located near Sandisfield, or
8 miles southeast of Great Barrington, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Sandisfield around 150 PM EDT.
  Otis around 155 PM EDT.

Other locations impacted by this storm include South Sandisfield,
Otis Wood Lanes, Hartsville, Konkapot, Gomorrah, New Boston, Algerie
Four Corners, New Marlborough, Bonny Rigg Corners and North Otis.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4204 7306 4204 7301
      4201 7328 4219 7334 4229 7300 4225 7300
TIME...MOT...LOC 1740Z 256DEG 26KT 4212 7322

TAW
Special weather statement, Jun 19, 1:58 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
158 PM EDT MON JUN 19 2017

NYZ059>061-064-065-191830-
Eastern Columbia-Eastern Greene-Western Columbia-Western
Dutchess-Eastern Ulster-
158 PM EDT MON JUN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER...
NORTHWESTERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES...

At 158 PM EDT, a strong thunderstorm was located over Saugerties,
moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Clermont around 210 PM EDT.
  Livingston around 215 PM EDT.
  Claverack and Ancram around 225 PM EDT.
  Copake around 230 PM EDT.

Other locations impacted by this storm include Ancramdale, Kerleys
Corners, Quarryville, Burden Dock, Manorville, Katsbaan, Burden,
Churchtown, Linden Acres and Linlithgo Mills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4197 7398 4214 7404 4228 7356 4211 7350
      4208 7351 4205 7350 4205 7352 4201 7352
      4200 7368 4200 7375
TIME...MOT...LOC 1758Z 255DEG 25KT 4208 7392

TAW
Local storm report, Jun 19, 1:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
159 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     1 S TACONIC             42.02N  73.41W
06/19/2017                   LITCHFIELD         CT   AMATEUR RADIO

            TREE DOWN

&&

EVENT NUMBER ALY1703867

FRUGIS
Local storm report, Jun 19, 2:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
204 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     1 NW GATES              43.10N  73.65W
06/19/2017                   SARATOGA           NY   PUBLIC

            ROOF DAMAGE TO AN ICE CREAM STAND ON ROUTE 29

&&

EVENT NUMBER ALY1703868

FRUGIS
Special weather statement, Jun 19, 2:04 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
204 PM EDT MON JUN 19 2017

CTZ001-MAZ025-191900-
Northern Litchfield-Southern Berkshire-
204 PM EDT MON JUN 19 2017

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LITCHFIELD AND
SOUTHEASTERN BERKSHIRE COUNTIES...

At 203 PM EDT, a strong thunderstorm was located near Falls Village,
or 11 miles northwest of Torrington, moving northeast at 15 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Norfolk around 220 PM EDT.
  Sandisfield and Winsted around 245 PM EDT.
  Tolland around 300 PM EDT.

Other locations impacted by this storm include South Norfolk,
Huntsville, Sodom, South Canaan, East Sheffield, Mooreville,
Konkapot, Wangum Village, North Colebrook and Riverton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4194 7290 4184 7331 4200 7341 4218 7303
      4214 7303 4215 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4204 7306 4204 7301
      4197 7303 4197 7289
TIME...MOT...LOC 1803Z 245DEG 14KT 4195 7328

TAW
Special weather statement, Jun 19, 2:08 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
208 PM EDT MON JUN 19 2017

NYZ041-083-084-191900-
Southern Washington-Southeast Warren-Northern Saratoga-
208 PM EDT MON JUN 19 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES...

At 208 PM EDT, strong thunderstorms were clustered near Saratoga
Springs, moving northeast at 15 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Corinth around 225 PM EDT.
  West Glens Falls around 255 PM EDT.
  Glens Falls, Hudson Falls and Fort Edward around 300 PM EDT.

Other locations impacted by this storm include Cossayuna, Dunham
Basin, Grangerville, Kings Station, Northumberland, Greenfield
Center, North Greenfield, Porter Corners, Eddy Corners and Hartman.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 90 near exit 10-9.
 Interstate 87 exit 14  and near exit 16.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4302 7387 4303 7389 4319 7397 4339 7355
      4314 7339
TIME...MOT...LOC 1808Z 245DEG 14KT 4315 7384

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:08 AM EDTSevere Thunderstorm WarningALYBennington37 min
Jun 19, 12:53 PM EDTSevere Thunderstorm WarningALYBennington67 min
Jun 19, 1:12 PM EDTSevere Thunderstorm WarningALYBennington63 min
Jun 19, 2:28 PM EDTSevere Thunderstorm WarningALYBennington, Windham62 min
Jun 19, 2:46 PM EDTSevere Thunderstorm WarningALYWindham44 min
Jun 19, 2:53 PM EDTAreal Flood AdvisoryALYBennington, Windham3 hr
Jun 19, 3:51 PM EDTSpecial Weather StatementALYBennington54 min
Jun 19, 4:05 PM EDTSevere Thunderstorm WarningALYBennington, Windham55 min
Jun 19, 4:59 PM EDTSevere Thunderstorm WarningALYWindham30 min
Jun 19, 7:16 PM EDTAreal Flood AdvisoryALYWindham3 hr

Nearby

Flash Flood Warnings in Vermont, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.